# SDR AALA202405013745

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 14,666 hours, 4,003 cycles
- Engine: Cfmint LEAP1A33
- Engine time: 7,989 hours, 2,138 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1A33G05
- Part serial: 599983
- Condition: Overtemp
- Location: Nr 2
- Part time: 7,989 hours, 2,138 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND TEH AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT CREW REPORTED AN OVERHEAT AT 1061 DEGREES ON ENGINE 2 ON MAX POWER TAKEOFF.  EVENT OCCURRED AT APPROX 200 FT AND STAYED UNTIL ENGINE OUT ALTITUDE OF 2160. FT MEAL. ECAM  WENT OUT ON POWER REDUCTION TO CLIMB POWER.. ENGINE 2 GET IS 50 DEGREES HIGHER THAN ENGINE 1 IN CRUISE.THE AIRCRAFT LANDED SAFELY AT PHX AND TAXIED TO THE GATE UNDER ITS OWN POWER. ENGINEERING REPORTED THAT THE ENGINE HAS A LOW REMAINING EGT MARGIN OF -4130. MAINTENANANCE ACCOMPLISHED A DOWNLOAD OF THE DFDR DATA AND NO EXCEEDANCE WAS FOUND DURING THE REVIEW OF THE DATA BY ENGINEERING.. NO FURTHER MAINTENANCE ACTIONS ARE REQUIRED PER AMM 72-00-00-200-818-A.
